Items where Author is " Gergely Cecília"

Number of items: 3.

Gergely Cecília and Keresztes Zoltán and Gergely Árpád László: 2+1+1 general relativistic hamiltonian dynamics and gauge fixing in Horndeski gravity.
ROMANIAN ASTRONOMICAL JOURNAL, 30 (1). pp. 43-52. ISSN 1220-5168 (2020)

Gergely Cecília and Keresztes Zoltán and Gergely Árpád László: Minimally coupled scalar fields as imperfect fluids.
PHYSICAL REVIEW D, 102 (2). ISSN 2470-0010 (2020)

Gergely Cecília and Keresztes Zoltán and Gergely Árpád László: Gravitational dynamics in a 2 + 1 + 1 decomposed spacetime along nonorthogonal double foliations: Hamiltonian evolution and gauge fixing.
PHYSICAL REVIEW D, 99 (10). ISSN 2470-0010 (2019)

This list was generated on 2024. június 17. 21:28:37 CEST.